Some classes of anisotropic integral operators and weighted
Doklady Akademii Nauk, Tome 304 (1989) no. 6, pp. 1289-1293
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_304_6_a0,
author = {V. S. Guliev},
title = {Some classes of anisotropic integral operators and weighted},
journal = {Doklady Akademii Nauk},
pages = {1289--1293},
year = {1989},
volume = {304},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_304_6_a0/}
}
V. S. Guliev. Some classes of anisotropic integral operators and weighted. Doklady Akademii Nauk, Tome 304 (1989) no. 6, pp. 1289-1293. http://geodesic.mathdoc.fr/item/DAN_1989_304_6_a0/